# SDR SROM202001302002

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 85328131102
- Condition: Corroded
- Location: Bs 47
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 47 STRINGER 30L BELOW FLOOR WAS CORRODED.  THE STRINGER CLIP WAS REPLACED IAW  SRM 51-10-00-00-01, SECTION 2, SUB SECTION 3, RE. 19.
